Dear Dr, my spouse and I are trying to concieve. I had the mirena for almost 4 years with no period had it remove on Dec 12,2012. Yet had any bleeding since removial. Took a home pregnancy test on. Jan 11 got a faint Poetics line but took lots of home tests since then and all negative. Its like I'm taking them everyday. But my body is out of wack
Lots of pain in what's seems room be towards. My right ovarie and stomach and lower back. I just feel like I'm doing. Dizzy spells , neausa,shorting of breath and tender breast. I also I have had mood swing ad aniexty attacks. Every few nights when sleeping wake up and body feels like I'm freezing but I'm actually my temperature. Is higher. In the day I have hot flashes please help. ,
Hi! If you were my patient, I would reassure you that you are probably just going through the adjustment in hormones that follows removal of the Mirena (or other long acting contraception). I have seen several women who felt pregnant when their IUD was removed. Most of the time the symptoms do not last longer that 4-6 weeks and you will get a period. If you are still having troubles beyond that point you may need to call your doctor (or the one who inserted the Mirena) Good Luck! Dr B
I'm sorry to bother you again I've yet seen my period and the pregnancy symptoms are getting worse.I been not able to hold my bladder and now leaking what seems to be costrume from my breast not for sure if I spell it right now its 7 weeks and a day since the removal of my Lorena. I still get test that are different but mostly negative I called my doc and she she will call me back but yet heard anything . I'm taking. Prenatal vaitamins just in case please help me again
I receive the phone call from my doctors and they say it just my body trying to adapt but I ask so when should I come in if I don't start my period she just said that it will take awhile not to worry. I'm worried BC it took almost 8 weeks my last pregnancy to show on test.I don't understand why my doctors wont see me I'm tiered of the missery
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.